# SDR UPS99230301

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WHILE WORKING CUSTOMER CARD 933983 INT 71, FOUND CORROSION ON BS 328 FLOORBEAM TOP FLANGE WL 208 AT LBL 7 AND LBL 25.  REMOVED DAMAGED AREA ON FLOORBEAM.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-8, 51-10-2, 53-10-8.
